# SDR UPS05143688

- Difficulty date: January 19, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 3242 · Brake
- Part: Control Unit
- Part number: E16289
- Condition: Inoperative
- Location: Brakes
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ON TAXI OUT LEFT BRAKES WERE DRAGGING.  A/C CAME TO A STOP AT IDLE POWER SETTING.  ALL BRAKE TEMPS ON LEFT SIDE WERE HIGHER THAN NORMAL (110-150 LEFT) (35-50 RIGHT SIDE).  ON T/O LEFT BRAKE TEMPS WENT TO 24C.  T/S PER 1300 TSM 32-42-00-1.  JACKED AND CHECKED CONDITION/SECURITY OF WHEEL/BRAKE ASSEMBLIES - BLED NORMAL BRAKE SYSTEM PER A300 MM 32-42-00-3.  PERFORMED BITE TEST OF BSC11 - FAULT CODES 242 & 246 PER TABLE NOTE 1 REPLACED BRAKE SYSTEM CONTROL UNIT PER A300 MM 32-42-72-4.
